Title: Fuzzy transportation problem with hyperbolic function

Authors: S. Narayanamoorthy; P. Anukokila

Addresses: Department of Applied Mathematics, Bharathiar University, Coimbatore 641046, India ' Department of Applied Mathematics, Bharathiar University, Coimbatore 641046, India

Abstract: This paper is devoted to the study of multiobjective interval solid transportation problem with hyperbolic membership function. We derive the deterministic results using fuzzy programming approach. Numerical examples are provided to illustrate the problems.

Keywords: transport problem; interval valued fuzzy numbers; hyperbolic membership function; operations research; multiobjective interval solid transport.

DOI: 10.1504/IJMOR.2013.056120

International Journal of Mathematics in Operational Research, 2013 Vol.5 No.5, pp.648 - 662

Available online: 11 Aug 2013 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article